# SDR ASAA0380119

- Difficulty date: February 4, 2003
- Submitted: April 27, 2003
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3961896501
- Condition: Disconnected
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, FOUND LEFT FORWARD (L-1) PASSENGER DOOR GIRT-TO-SLIDE COVER LANYARD DISCONNECTED.  RETATTACHED LANYARD. (M)
